# SDR AALA202401098436

- Difficulty date: January 6, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 43,169 hours, 17,881 cycles
- System (JASC): 3443 · Doppler System
- Part: Antenna
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLIGHT DIRECTOR DISAPPEARED ON APPROACH AGAIN. AIRCRAFT DIVERTED AND LANDED SAFELY AT IAD WITHOUT FURTHER INCIDENT. FOUND FAULT MSG 22-11051. ACCOMPLISHED FIM 22-11-00. REMOVED AND REPLACED NUMBER 1 FORWARD ANTENNA (AALA202401090977), NUMBER 1 AFT ANTENNA (AALA202401098436), NUMBER 2 FORWARD ANTENNA (AALA202401096029), AND NUMBER 2 AFT RADAR ANTENNAS (AALA202401090549). ALL BITE TEST PASSED INCLUDING DFCS BITE TEST.
